# SDR YENA2024051400730

- Difficulty date: May 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 04904
- Aircraft time: 46,421 hours, 16,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#691, BOS-TPA. 'L/H EXT OVERWING EXIT EMERGENCY LT INOP (63WL)  BITE TEST CALLS OUT DEU "B" 300RH6 ( OVERWING ESCAPE ROUTE LIGHTING 1) OVERWING EMERGENCY LIGHT ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
